Citation: Yancy. "Watch Your Dosages: An Experience with AMT (exp13772)". Erowid.org. May 15, 2002. erowid.org/exp/13772
||(powder / crystals)
I've done AMT for the last 7-8 months. And at a party not to long ago a friend I snorted two capsules doubled up. (80 mg apiece for a total of 160 mg) After about 20-25 min. I was in the bathroom throwing up. I figured everything was all right. I threw up many times from amt. after about 5 min. of intense throwing up i went into convolsions and foaming out of the nose and mouth. I could bearley breath. This lasted for about 3 min. and as quik as it started it stoped. I was fine and never higher. But even though the high was great after that I will never be that stupid again. I know I OD'd that night and I scared myself cause I feel I can control all my drugs and my drug use. But by not paying attention and thinking I was that inviceable I almost killed myself. so I just want everyone to realy pay attention to how much they take. Cause u might not be as lucky.... you could foam at the mouth and go into confulsions and you might not stop till u choke on your vomit or your heart might stop. So please be smart about your drug use.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.